# SDR AALA20091019TUL15

- Difficulty date: October 12, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 55,884 hours, 23,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16300
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTING BATTERY PACK WEAK IN CABIN.  REPLACED BATTERY PACK.
